# SDR SWIA2022122067005

- Difficulty date: November 10, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL FROM BS 409 - 559 HADS AREAS OF CORROSION.   REMOVED CORROSION IAW SRM 51-21-06. FOUND PARTS TO BE OUT OF LIMITS. COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV-C, DISPOSITION 1.2, AND REO 601R-53-41-3102 REV--,  NO LEAKS NOTED.
